# SDR VNAA20241102014

- Difficulty date: September 27, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 319.70 BTW STRG 26LH TO 26RH AT MAINAVIONICSCOMPARTMENT. (E/E)      CORROSION ON FRAME FS= 319.70 BTW STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PERCRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED, THEREFORE IS WHITHIN OF LIMITS PER CRJ-900 SRM53-00-06-201-005-A01.
